# SDR CALA2025071406563

- Difficulty date: July 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N4888U
- Make and model: Airbus A319-132
- Aircraft serial: 3258
- Aircraft time: 47,098 hours, 25,629 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 350L5100508
- Part serial: 1194
- Condition: Faulted
- Location: Zone 200
- Part time: 772,822 hours, 732,116 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: B, L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING STAR CHECK, BCL 1 AND BATTERY 1 FAULTS APPEARED. SMOKE SMELL IN COCKPIT, SMOKE COMING FROM BAT 1. FAULT FIR BAT 1 AND BCL 1 ON ECAM. R/R #1 MAIN BAT IAW AMM 24-38-51/401. R/R #1 BCL IAW AMM 24-38-34/401. NO FAULTS NOTED AT THIS TIME. A/C OK FOR SVC.
